# SDR HALA0700018

- Difficulty date: January 10, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 79,688 hours, 15,246 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Acars
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ACARS FAILED TO RECORD OUT-TAXI-OFF TIMES.  PERFORMED ACARS MU BITE PER FIM 23-22-00.  SYSTEM TESTS OK.  OK FOR SERVICE.
